# SDR TRBA2011349009

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Aircraft time: 28,258 hours, 31,355 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Guard
- Part number: S2551261500000
- Condition: Deformed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE METAL GUARD FOR SMOKE DETECTOR IN C2 CARGO COMPARTMENT IS DEFORMED AND MISSING A SCREW.  ACFT REMOVED FROM SERVICE.  INSTALLED NEW GRILL ON FORWARD CARGO SMOKE DETECTOR IAW JIC 26-15-21 RAI 10000-001. ACFT RETURNED TO SERVICE.
